en
Scientific article
French

Héparines et réactions cutanées : du diagnostic à la prise en charge

Published inRevue médicale suisse, vol. 9, no. 380, p. 705-711
Publication date2013
Abstract

The use of heparins in the prophylaxis and treatment of thromboembolic diseases shows non-negligible risks of cutaneous lesions, which are very frequently underestimated by physicians. As this risk often originates from either delayed-type hypersensitivity reactions or life-threatening heparin-induced thrombocytopenia, a quick diagnosis and an adapted management are thus crucial. Furthermore, as most cases are emergencies, allergologic testing cannot be considered in the first place. In this context, an overview of the therapeutic as well as management recommendations is presented, taking into account the most recent treatments.

Keywords
  • Anticoagulants/*adverse effects/therapeutic use
  • Drug Eruptions/diagnosis/*etiology/pathology
  • Heparin/*adverse effects/therapeutic use
  • Humans
  • Hypersensitivity, Delayed/chemically induced
  • Thrombocytopenia/chemically induced
  • Thromboembolism/drug therapy
Affiliation Not a UNIGE publication
Citation (ISO format)
BAROUTI, Neda et al. Héparines et réactions cutanées : du diagnostic à la prise en charge. In: Revue médicale suisse, 2013, vol. 9, n° 380, p. 705–711.
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal1660-9379
447views
1downloads

Technical informations

Creation09/20/2013 4:49:01 PM
First validation09/20/2013 4:49:01 PM
Update time03/14/2023 8:26:17 PM
Status update03/14/2023 8:26:17 PM
Last indexation01/16/2024 2:12:10 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack